# SDR A6WA2018030845669

- Difficulty date: February 26, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 35,013 hours, 33,527 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CAP CORRODED AT FS574.00, RBL9 TO RBL27.  REPLACED BEAM CAP IAW SRM5142-06, 53-00-00, 51-21-00, 51-41-11, 51-24-36.
